Downloads: 28

Files in This Item:
File Description SizeFormat 
2114-05.pdf767.3 kBAdobe PDFView/Open
Title: Fixed Point and Convergence Theorems for Two Nonlinear Mappings in Hilbert Spaces (Nonlinear Analysis and Convex Analysis)
Authors: Hojo, Mayumi
Author's alias: 北條, 真弓
Keywords: 47H10
Attractive point
fixed point
generalized hybrid mapping
Hilbert space
nonexpansive mapping
2-generalized hybrid mapping
hybrid method
Issue Date: May-2019
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 2114
Start page: 36
End page: 41
Abstract: In this paper, first, we introduce attractive point and fixed point theorems and mean convergence theorem for two commutative 2-generalized mappings in Hilbert spaces. Next we obtain a weak convergence theorem of Mann s type iteration, a strong convergence theorem of Halpern's type iteration, and a strong convergence theorem by the hybrid method for two commutative 2-generalized hybrid mappings in a Hilbert space.
URI: http://hdl.handle.net/2433/252035
Appears in Collections:2114 Nonlinear Analysis and Convex Analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.